Translator Disclaimer
2019 Global attractivity for some classes of Riemann-Liouville fractional differential systems
H.T. Tuan, Adam Czornik, Juan J. Nieto, Michał Niezabitowski
J. Integral Equations Applications 31(2): 265-282 (2019). DOI: 10.1216/JIE-2019-31-2-265

Abstract

We present results for existence of global solutions and attractivity for multidimensional fractional differential equations involving Riemann-Liouville derivative. First, by using a Bielecki type norm and the Banach-fixed point theorem, we prove a Picard-Lindelof-type theorem on the existence and uniqueness of solutions. Then, applying the properties of Mittag-Leffler functions, we describe the attractivity of solutions to some classes of Riemann-Liouville linear fractional differential systems.

Citation

Download Citation

H.T. Tuan. Adam Czornik. Juan J. Nieto. Michał Niezabitowski. "Global attractivity for some classes of Riemann-Liouville fractional differential systems." J. Integral Equations Applications 31 (2) 265 - 282, 2019. https://doi.org/10.1216/JIE-2019-31-2-265

Information

Published: 2019
First available in Project Euclid: 23 September 2019

zbMATH: 07118804
MathSciNet: MR4010587
Digital Object Identifier: 10.1216/JIE-2019-31-2-265

Subjects:
Primary: 34A08
Secondary: 34A12, 34A30, 34D05

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 2 • 2019
Back to Top